Per citar aquest document: http://ddd.uab.cat/record/13061
Integrability of a linear center perturbed by a fifth degree homogeneous polynomial
Chavarriga Soriano, Javier (Universitat de Lleida. Departament de Matemàtica)
Giné, Jaume (Universitat de Lleida. Departament de Matemàtica)

Data: 1997
Resum: In this work we study the integrability of two-dimensional autonomous system in the plane with linear part of center type and non-linear part given by homogeneous polynomials of fifth degree. We give a simple characterisation for the integrable cases in polar coordinates. Finally we formulate a conjecture about the independence of the two classes of parameters which appear on the system; if this conjecture is true the integrable cases found will be the only possible ones.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: Article ; recerca ; article ; publishedVersion
Publicat a: Publicacions Matemàtiques, V. 41 n. 2 (1997) p. 335-356, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_41297_02


22 p, 192.1 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2006-11-24, darrera modificació el 2016-06-12



   Favorit i Compartir